Control of chaotic systems based on partial variables feedback
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (10): 3274-3279    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Control of chaotic systems based on partial variables feedback
Gao Tie-Gang, Chen Zeng-Qiang, Yuan Zhu-Zhi
南开大学信息技术科学学院自动化系,天津 300071
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn